Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 7, Pages 467-478

On Henstock-Dunford and Henstock-Pettis integrals

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 22 October 1998

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ye Guoju and An Tianqing, “On Henstock-Dunford and Henstock-Pettis integrals,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 7, pp. 467-478, 2001. doi:10.1155/S0161171201002381